# SDR ASAA2014103009547

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 27,061 hours, 7,944 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START NO LIGHTOFF, TWO START ATTEMPTS.  ACFT GROUNDED. PERFORMED FIM 49-40, TASK 803, NO FAULTS NOTED.  FAULT CORRECTED IAW STEP E.12, D.
